Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Wilmington, NC

June 24, 20165 counties in South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 24, 2016, 5:28 PM EDT for 5 counties in South Carolina. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2016, 5:28 PM EDT (21:28 UTC)
Expired
Jun 24, 2016, 6:30 PM EDT
In force
62 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Williamsburg County, SC

The radar

The Columbia radar (KCAE), 124 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:29 PM EDTTSTM WND DMGPlaycards, SCTREE DOWN ON SC 19.
Jun 24, 5:30 PM EDTTSTM WND DMG1 Ese Mckenzie Crossroa, SCTREE DOWN AT THE INTERSECTION OF MCKENZIE AND SCURRY RD.
Jun 24, 5:31 PM EDTTSTM WND DMG1 W Olanta, SCTREE ON HWY 301 AND IRIS RD.
Jun 24, 5:37 PM EDTTSTM WND DMGBrown Bay, SCTREE DOWN ON ALFORD RD.
Jun 24, 5:37 PM EDTTSTM WND DMGLoris, SCTREES DOWN AT INTERSECTION OF SC66 AND HOLLY HILL RD
Jun 24, 6:37 PM EDTTSTM WND DMG1 Ssw Brockington, SCTREE DOWN ON HWY 521.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

673 
WUUS52 KILM 242128
SVRILM
SCC041-043-051-067-089-242230-
/O.NEW.KILM.SV.W.0043.160624T2128Z-160624T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
528 PM EDT FRI JUN 24 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  NORTHWESTERN GEORGETOWN COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  CENTRAL MARION COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 630 PM EDT

* AT 527 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED FROM NEAR
  OLANTA...TO LORIS...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CONWAY...LAKE CITY...KINGSTREE...RED HILL...HORRY...ANDREWS...
  LORIS...JOHNSONVILLE...PAMPLICO...HEMINGWAY...HICKORY GROVE...
  ALLSBROOK...KINGSBURG...WARSAW...GOURDIN...HEBRON...NEW HOPE...
  EARLE...HENRY AND GALIVANTS FERRY.

THIS INCLUDES SC HIGHWAY 22 BETWEEN MILE MARKERS 1 AND 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3361 8004 3372 7998 3377 8000 3382 7991
      3388 7988 3388 7994 3392 7997 3396 7996
      3398 7990 3400 7990 3420 7895 3400 7872
      3330 7967 3333 7975 3338 7979 3339 7984
      3343 7988 3344 7987 3350 7996 3351 8007
TIME...MOT...LOC 2127Z 285DEG 29KT 3389 7945 

HAIL...1.00IN
WIND...60MPH
 
$$

JDW
2 follow-up statements
993 
WWUS52 KILM 242156
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
556 PM EDT FRI JUN 24 2016

SCC041-043-051-067-089-242230-
/O.CON.KILM.SV.W.0043.000000T0000Z-160624T2230Z/
FLORENCE SC-GEORGETOWN SC-HORRY SC-MARION SC-WILLIAMSBURG SC-
556 PM EDT FRI JUN 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN FLORENCE...NORTHWESTERN GEORGETOWN...HORRY...CENTRAL
MARION AND WILLIAMSBURG COUNTIES...

AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PEE DEE
CROSSROADS...OR NEAR CONWAY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CONWAY...LAKE CITY...KINGSTREE...RED HILL...HORRY...ANDREWS...
LORIS...JOHNSONVILLE...PAMPLICO...HEMINGWAY...HICKORY GROVE...
ALLSBROOK...KINGSBURG...WARSAW...GOURDIN...HEBRON...NEW HOPE...
EARLE...HENRY AND GALIVANTS FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS FLORENCE AND HORRY COUNTIES. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3361 8004 3372 7998 3377 8000 3382 7991
      3388 7988 3388 7994 3392 7997 3396 7996
      3398 7990 3400 7990 3420 7895 3400 7872
      3330 7967 3333 7975 3338 7979 3339 7984
      3343 7988 3344 7987 3350 7996 3351 8007
TIME...MOT...LOC 2155Z 285DEG 29KT 3383 7918 

HAIL...1.00IN
WIND...60MPH
 
$$

JDW
465 
WWUS52 KILM 242226
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
626 PM EDT FRI JUN 24 2016

SCC041-043-051-067-089-242235-
/O.EXP.KILM.SV.W.0043.000000T0000Z-160624T2230Z/
FLORENCE SC-GEORGETOWN SC-HORRY SC-MARION SC-WILLIAMSBURG SC-
626 PM EDT FRI JUN 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FLORENCE...
NORTHWESTERN GEORGETOWN...HORRY...CENTRAL MARION AND WILLIAMSBURG
COUNTIES WILL EXPIRE AT 630 PM EDT...
                
A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PORTIONS OF
WILLIAMSBURG AND GEORGETOWN COUNTIES. THAT WARNING IS IN EFFECT
UNTIL 730 PM.

LAT...LON 3361 8004 3372 7998 3377 8000 3382 7991
      3388 7988 3388 7994 3392 7997 3396 7996
      3398 7990 3400 7990 3420 7895 3400 7872
      3330 7967 3333 7975 3338 7979 3339 7984
      3343 7988 3344 7987 3350 7996 3351 8007
TIME...MOT...LOC 2224Z 285DEG 29KT 3383 7918 

$$

JDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:01 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 24, 4:01 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
401 PM EDT FRI JUN 24 2016

.SYNOPSIS...
Thunderstorms this evening and tonight may be severe. High heat
and humidity will result in elevated heat indices again today. A
cold front will drop very slowly south and across the area
Saturday. High pressure will build in behind the front bringing
drier weather for Sunday, but the risk for thunderstorms will
increase again next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 345 PM Friday...Impulse that is expected to enhance TSTM
intensity was skirting the northern TN/NC border. Activity thus
far has been focused on an W to E outflow boundary produced from
previous convection. As a result, am expecting renewed develop to
form later this afternoon and evening north and west of SE NC and
NE SC. This expected development stands a better chance of more
organized structure and stronger intensity through evening. The
SPC released a mesoscale discussion indicating only a 20% chance
of a watch through 5 PM, but again this does not speak for
tonight. Odds of damaging winds and large hail stands at 15% for
tonight and the 'slight risk' status remains intact. The severe
window in terms of peak intensity remains between 8PM and 3AM.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 345 PM Friday...Rain showers and isolated TSTMS will linger
along the eastern half of NE SC and SE NC Saturday as a sluggish
frontal boundary briefly hangs up near the coast before being
pushed S and E. The SPC only carries general thunder for Saturday
and pop values will taper from NW to SE through the day. The air
mass will not see a great deal of change but clouds and rain will
keep maximums quite a bit cooler than today. Sunday will'feel' a
bit different as post-frontal drying lowers dewpoints a few ticks.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 3 PM Friday... The weather will be fairly seasonable but also
fairly unsettled through the long term. Monday and Tuesday bring
initially weak northwest flow that will ramp up slightly while the
piedmont trough and afternoon seabreeze both making contributions to
storms. And with the northwest flow even the immediate coast will
not be exempt from storms. Wednesday and Thursday will drop a front
into the area that should stall. Wherever this boundary stalls
should become the favored zone for storms and areas north and west
of it may become a local minimum. Future forecasts may be able to
add such detail. On friday the next upper trough passing by well to
our north looks to pull the front back out of the area once again.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...

AS OF 18Z FRIDAY...A bit of uncertainty regarding thunderstorms
today as various model guidance differs considerably with respect to
timing and placement, and these storms will be strong enough for IFR
visibilities and rather strong winds. The solution we have opted for
breaks out the strongest storms over inland terminals later this
afternoon whereas coastal terminals see the heaviest activity more
towards evening, perhaps even after dark. A little bit of MFVR fog
may form towards the predawn hours especially in areas that see
rain. A cold front may come into LBT and maybe even FLO towards the
end of the TAF period.

Extended outlook...Sct TS overnight Fri, Sat and Tues. Otherwise VFR.

&&

.MARINE...

NEAR TERM /THROUGH TONIGHT/...

As of 345 PM Friday...Bumpy conditions on the waters with 15-20
KT SW winds, and an exercise caution statement will be needed this
evening ahead of an approaching front. Seas generally 4-5 ft with
dominant wave periods of 5-6 seconds. Strong to severe TSTMS will
likely rake the waters tonight and mariners are urged to obtain a
radar update before heading out even on the ICW.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 345 PM Friday...Easing SW winds Saturday will see a shift to
the N-NE as a weak and slow moving cold front pushed S and E. No
advisories or caution statements are expected but a few TSTMS may
linger over the 0-20 nm waters Saturday. A light onshore wind
expected Sunday and much improved compared to recent days, with
seas 2-3 ft seas, down from 3-4 on Saturday.As of 3 PM
Wednesday...

LONG TERM /MONDAY THROUGH WEDNESDAY/...

As of 3 PM Friday...Outside of thunderstorms there should be some
pretty quiet marine conditions in place through the duration of the
long term. Easterly winds on Monday will slowly veer as the day
wears on and speeds remain capped at just 10 kt. The piedmont trough
and west Atlantic high pressure will then yield southwesterly flow
of a similarly feeble strength for Tuesday and Wednesday.
Predominant wave heights currently expected to stay at 2 ft and
below though a little swell energy could yield some of 3 ft towards
the outer reaches of our 20 nm zones.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...RJD/DRH
SHORT TERM...RJD
LONG TERM...SHK
AVIATION...MRR
MARINE...
Hazardous weather outlook, Jun 24, 4:08 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
408 PM EDT FRI JUN 24 2016

NCZ087-096-099-105>109-SCZ017-023-024-032-033-039-053-055-056-252015-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
INLAND GEORGETOWN-COASTAL GEORGETOWN-
408 PM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ110-SCZ054-252015-
COASTAL BRUNSWICK-COASTAL HORRY-
408 PM EDT FRI JUN 24 2016

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-252015-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
408 PM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

8

In the hours before

Local storm report, Jun 24, 4:12 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
412 PM EDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     LAKE VIEW               34.34N  79.16W
06/24/2016                   DILLON             SC   EMERGENCY MNGR

            POWER LINES DOWN IN LAKE VIEW.

&&

EVENT NUMBER ILM1600117

43
Special weather statement, Jun 24, 4:29 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
429 PM EDT FRI JUN 24 2016

SCZ032-033-039-242115-
MARION SC-FLORENCE SC-WILLIAMSBURG SC-
429 PM EDT FRI JUN 24 2016

...SPECIAL WEATHER STATEMENT FOR FLORENCE...CENTRAL MARION AND
NORTHERN WILLIAMSBURG COUNTIES UNTIL 515 PM EDT...

AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NEW HOPE...OR 10 MILES SOUTH OF FLORENCE...MOVING SOUTHEAST AT
20 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...LAKE CITY...KINGSTREE...TIMMONSVILLE...JOHNSONVILLE...
PAMPLICO...POSTON...KINGSBURG...SARDIS...HEBRON...GRESHAM...
NEW HOPE...EVERGREEN...FRIENDFIELD...BRITTONS NECK...CADES...
EFFINGHAM...CARTERSVILLE...HYMAN AND HANNAH.

THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS
147 AND 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3412 8002 3417 7978 3394 7931 3392 7931
      3390 7929 3389 7926 3385 7926 3365 7999
      3368 8000 3373 7998 3377 8000 3382 7991
      3388 7988 3388 7994 3395 7997 3399 7989
      3404 7999 3408 8003 3409 8007
TIME...MOT...LOC 2029Z 295DEG 13KT 3402 7979

JDW
Local storm report, Jun 24, 4:32 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
432 PM EDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     1 ESE FAIR BLUFF        34.31N  79.02W
06/24/2016                   COLUMBUS           NC   EMERGENCY MNGR

            TREES DOWN IN FAIR BLUFF ON HWY 904. VEHICLE IN DITCH.

&&

EVENT NUMBER ILM1600118

43
Local storm report, Jun 24, 4:42 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
442 PM EDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     BACK SWAMP              34.27N  79.72W
06/24/2016                   FLORENCE           SC   DEPT OF HIGHWAYS

            TREE DOWN ON POCKET RD.

&&

EVENT NUMBER ILM1600119

43
Local storm report, Jun 24, 4:53 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
453 PM EDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     BACK SWAMP              34.27N  79.72W
06/24/2016                   FLORENCE           SC   DEPT OF HIGHWAYS

            TREE DOWN ON POCKET RD.

&&

CORRECTED EVENT TIME

EVENT NUMBER ILM1600119

43
Local storm report, Jun 24, 5:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
515 PM EDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     OLANTA                  33.94N  79.93W
06/24/2016                   FLORENCE           SC   LAW ENFORCEMENT

            QUARTER SIZE HAIL IN OLANTA

&&

EVENT NUMBER ILM1600120

43

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:04 PM EDTSpecial Weather StatementILMDarlington, Marlboro41 min
Jun 24, 3:45 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Horry, Marion, Marlboro60 min
Jun 24, 4:03 PM EDTSevere Thunderstorm WarningILMDarlington, Florence, Marion42 min
Jun 24, 4:21 PM EDTAreal Flood AdvisoryILMDillon, Marion3 hr
Jun 24, 4:29 PM EDTSpecial Weather StatementILMFlorence46 min
Jun 24, 4:35 PM EDTSevere Thunderstorm WarningILMDillon, Florence, Horry, Marion, Marlboro55 min
Jun 24, 4:52 PM EDTSevere Thunderstorm WarningILMFlorence, Marion, Williamsburg53 min
Jun 24, 5:14 PM EDTSevere Thunderstorm WarningILMHorry61 min
Jun 24, 6:04 PM EDTSevere Thunderstorm WarningILMHorry, Marion41 min
Jun 24, 6:25 PM EDTSevere Thunderstorm WarningILMGeorgetown, Williamsburg65 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.